I have a Copper IUD, and I've had it for a year now. Three months ago I had bv and horrible odor and spotting after my period. I went to the doctor got antibiotics and everything got better. I just had my period last week and I wasn't really expecting it because I was having ovulating pain on my side(I believe that the period was a bit early) but period lasted 5 days as usual so I wasn't worried. Anyway 3 days after my period I start spotting and I'm having mild cramps, happened a day after I had sex with my husband.
I don't know what's going on, or if this is a common thing for copper IUD's...or could I be pregnant? Please help...
Aisham, your issue sounds very similar to mine. I've had the copper IUD since March. Finally around June, it began to regulate itself (bleeding-wise). My period is actually longer and was very heavy, but have leveled off. This month; however, it was 5 days late, but normal (IUD normal). Three days after my period (I guess this is ovulation period when you feel mild cramps and pain on either side. Actually I've felt it on both this time. I usually have a clear discharge at this time also; but it's spotted with blood and a lot of it. It's been going on for four days now... I wasn't sure if I should get a pregnancy test or just wait it out.
this happens to me and i have the copper IUD for 4 and a half years, i spot lightly and its also when i ovulate with cramps. so im guessing is the iud. oh and also weight gain........... ***** i wanted out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.